# SDR ASAA2023110946140

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,635 hours, 15,701 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R- SIDE WINDOW OVERHEAT IN CRUISE FLIGHT. RESET UNSUCCESSFUL. GROUNDED - YES. VERIFIED FAULT FOUND OPEN C/B ON P6-11 WINDOW HEAT R/H SIDE. OPEN P6-11 & INSP NO DEFECTS, CLOSED P6-11 & CLOSED C/B. ACCOMP WINDOW OVHT/ PWR TEST, TEST PASS. ALSO, ACCOMP WINDOW HEAT BITE TEST FOR ALL FOUR CONT'S TEST PASS. C/B STAYED CLOSED. REF M/M 30-41-11-710-801.
